PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 45(59), pp. 33--40 (1989)
ON CATEGORIES OF RELATIONS
Mara Alagi\'cPrirodno-matematicki fakultet, Sarajevo, Yugoslavia
Abstract: This paper is concerned with relations in categories with pullbacks, studied by Kawahara in , and with a kind of congruences that may be considered in the corresponding category of spans. Also, having mind G. Conte's results about symmetrizations of categories , some categories of relations are compared.
Keywords: category with pullbacks, functor-category, natural transformation, symmetrizations of categories, involution.
Classification (MSC2000): 18B99; 08A08, 18D99
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts